# SDR CALA2013082790787

- Difficulty date: June 9, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 70,646 hours, 12,442 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN FUEL TANK REFUEL VALVES DID NOT SHUTOFF.  LEFT TANKS HAD SHUT DOWN WITH STOP ON GAUGE & ALL VALVES CLOSED.  AFTER TRANSFERRING FUEL FROM LT TO CTR & BACK AGAIN VERIFIED THAT WHEN CLOSING VALVES INBD TAKES A LONG TIME TO  CLOSE & WHEN TRANSFERRING WITH VALVES SELECTED CLOSED TRANSFERS AT HALF RATE.  CONFIRMED ONLY ONE VALVE OPEN.   LATE CLOSING OF INBD VALVE INDICATES INBD VALVE STUCK OPEN.  REPLACED LT WING MAIN TANK, INNER REFUEL VALVE CONTROL UNIT IAW AMM.
